MathSciNet Relay Station
MathSciNet bibliographic data
MR3038783 13F55 (14M17 17A35 51E15 51M35 52B70 55U10)
Chapoton, F.; Manivel, L. Triangulations and Severi varieties. Exp. Math. 22 (2013), no. 1, 60–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement